# SDR AALA202506163744

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 30,167 hours, 12,022 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292107
- Part serial: C2273
- Condition: Unlaced
- Location: Zone 800
- Part time: 28,210 hours, 1,028,920 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE OPENING UP FOR C CHECK, THE L2 SLIDE FELL OUT OF THE AIRCRAFT SIDE. SLIDE DID NOT DEPLOY, BUT DID UNRAVEL, AS DOOR WASN'T OPENED. SLIDE BOTTLE WAS PINNED AFTER THE FACT AS SAFETY PRECAUTION. MAINTENANCE REPLACED THE L2 DOOR SLIDE PER TASK CARD 26L00025012.
